Manifolds without Conjugate Points.

John J. O'Sullivan

Mathematische Annalen (1974)

  • Volume: 210, page 295-312
  • ISSN: 0025-5831; 1432-1807/e

How to cite


O'Sullivan, John J.. "Manifolds without Conjugate Points.." Mathematische Annalen 210 (1974): 295-312. <>.

author = {O'Sullivan, John J.},
journal = {Mathematische Annalen},
pages = {295-312},
title = {Manifolds without Conjugate Points.},
url = {},
volume = {210},
year = {1974},

AU - O'Sullivan, John J.
TI - Manifolds without Conjugate Points.
JO - Mathematische Annalen
PY - 1974
VL - 210
SP - 295
EP - 312
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.